# SDR ASOA2018092075220

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 36,907 hours, 34,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4656004Z507AMR
- Condition: Chafed
- Location: Fuselage
- Part time: 36,907 hours, 34,108 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE OR REPAIR CENTER 9G BULKHEAD AFT SIDE DAMAGE AT INSERT/RIVNUT LOCATIONS. C/W ECTC EO CL-600-2B19-53-L05836.
